# SDR SWIA2020033049691

- Difficulty date: February 6, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER FWD LATCH PIN FITTING IS CHAFED         (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED PIN FITTING IAW CRJ200 AMM. OPS TEST, ADJUSTMENT AND FINAL TORQUE C/W.
